# SDR FDEA202307191251

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 10,146 hours, 4,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100107G
- Part serial: 000256
- Condition: Dented
- Location: Zone 500
- Part time: 10,146 hours, 4,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD FLAP, LOWER SURFACE, NEAR OF OUTBOARD TRACK WITH DENT. LH WING, OUTBOARD FLAP, LOWER SURFACE, WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG.201   SHEET 3 REPAIR 1  AND SRM 51-70-10-2R REPAIR 4 FIG.201 SHEET 2 REV.86 APR 15/23
